# SDR AU010224

- Difficulty date: February 2, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE OIL PRESSURE RELIEF VALVE CONTAMINATED BY A PIECE OF O-RING SEAL.
